Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 830585, 11 pages
Research Article

Inequalities between Arithmetic-Geometric, Gini, and Toader Means

Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 24 August 2011; Accepted 20 October 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Yu-Ming Chu and Miao-Kun Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu-Ming Chu and Miao-Kun Wang, “Inequalities between Arithmetic-Geometric, Gini, and Toader Means,” Abstract and Applied Analysis, vol. 2012, Article ID 830585, 11 pages, 2012. doi:10.1155/2012/830585